MAUDE Adverse Event Report: ONKOS SURGICAL INC ELEOS LIMB SALVAGE SYSTEM; STEM EXTENSION

ONKOS SURGICAL INC ELEOS LIMB SALVAGE SYSTEM; STEM EXTENSION
Catalog Number KSC01530E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient had an alleged infection.The patient was implanted with an onkos distal femoral replacement on (b)(6) 2024.The patient underwent a procedure to remove all hardware and elected to undergo an amputation on (b)(6) 2024.All manufacturing records of implanted devices were reviewed and no manufacturing abnormalities were observed.As detailed in the eleos limb salvage system ifu and surgical technique documentation, elements such as patient contraindications, patient selection factors, surgical procedures/techniques and other precautions/conditions may contribute to adverse effects.The root cause of this event was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the alleged infection was not likely related to the design, manufacture, and/or sterilization of the onkos implants.
 
Event or Problem Description
It was reported that the patient implanted with an onkos distal femoral replacement had an alleged infection.The patient's index procedure occured on (b)(6) 2024.The patient underwent a procedure to remove all hardware and elected to undergo an amputation on (b)(6) 2024.This event will be reportable to the fda due to the revision procedure.This report captures the explanted eleos stem extension.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
STEM EXTENSION
Manufacturer (Section D)
ONKOS SURGICAL INC
77 e halsey rd
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey rd
parsippany, NJ 07054
MDR Report Key20338744
Report Number3013450937-2024-00311
Device Sequence Number15467078
Product Code KRO
UDI-Device IdentifierB278KSC01530E0
UDI-PublicB278KSC01530E0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberKSC01530E
Device Lot Number1954352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Initial Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale